# SDR AALA202008069014

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 84,236 hours, 10,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  R1 DOOR EMERGENCY POWER SUPPLY UNIT M33094, BATTERY PACK DRAINED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY ASSEMBLY ABOVE R1 DOOR IAW AMM 33-51-06.
